Alert archive / Kentucky / Tornado Warnings in 2020
Tornado Warning 5, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Apr 8, 2020, 10:28 PM EDT for 6 counties in Kentucky. It was in force for 32 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 10:28 PM EDT (02:28 UTC)
- Expired
- Apr 8, 2020, 11:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Boone County, KY, Campbell County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 10:37 PM EDT | TSTM WND DMG | 3 Sw Walton, KY | TWO BARN ROOFS BLOWN OFF, NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR DATA. |
| Apr 8, 10:37 PM EDT | TSTM WND DMG | 4 Ssw Walton, KY | SEVERAL TREES DOWNED NEAR EADS ROAD ESAT OF VERONA MARKET. TIME ESTIMATED BY RADAR. |
| Apr 8, 10:39 PM EDT | TSTM WND DMG | 2 N Crittenden, KY | MULTIPLE TREES SNAPPED. PART OF BARN BLOWN ONTO ROAD. TREES BLOCKING ROAD. CORRECTED TIME OF EVENT BASED ON RADAR. |
| Apr 8, 10:40 PM EDT | TSTM WND DMG | 4 Nw Dry Ridge, KY | SEVERE DAMAGE TO A HOUSE, WITH AN ENTIRE SIDE REMOVED. LARGE TREES SNAPPED ALONG VALLANDINGHAM RD. TIME ESTIMATED BY RADAR. |
| Apr 8, 10:40 PM EDT | TSTM WND DMG | 4 S Walton, KY | TREE AND POWERLINES DOWNED ALONG COURTNEY RD. TIME ESTIMATED BY RADAR. |
| Apr 8, 10:40 PM EDT | TSTM WND DMG | 4 Wnw Dry Ridge, KY | SIGNIFICANT AMOUNTS OF SIDING BLOWN OFF HOME. TREE ALSO BLOWN DOWN ONTO CAR. TIME AND LOCATION ESTIMATED FROM RADAR DATA. |
| Apr 8, 10:40 PM EDT | TORNADO 1 | 4 Wnw Dry Ridge, KY | EF1 TORNADO. DAMAGE TO NUMEROUS HOMES AND OUTBUILDINGS CONSISTENT WITH 85 TO 90 MPH WINDS. DAMAGE AND DESTRUCTION TO LARGE MATURE TREES. |
| Apr 8, 10:41 PM EDT | TSTM WND GST 50 | 1 Sse Crittenden, KY | |
| Apr 8, 10:42 PM EDT | TSTM WND DMG | 3 Nw Dry Ridge, KY | TREE DAMAGE IN LEXINGTON TRAILS SUBDIVISION. TIME ESTIMATED BY RADAR. |
| Apr 8, 10:42 PM EDT | TORNADO 0 | 4 Se Walton, KY | DAMAGE TO BARNS AND SIDING, POWER POLES, AND TREES |
| Apr 8, 10:44 PM EDT | TSTM WND DMG | 3 Nw Dry Ridge, KY | NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED FROM RADAR. |
| Apr 8, 10:49 PM EDT | TSTM WND DMG | 4 W Butler, KY | DAMAGE TO TREES, A ROOF, AND AN OUTBUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 7:24 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2413 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
972
WFUS51 KILN 090228
TORILN
KYC015-037-077-081-117-191-090300-
/O.NEW.KILN.TO.W.0005.200409T0228Z-200409T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1028 PM EDT Wed Apr 8 2020
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southern Kenton County in northern Kentucky...
South central Campbell County in northern Kentucky...
Southern Boone County in northern Kentucky...
Northern Grant County in northern Kentucky...
Northwestern Pendleton County in northern Kentucky...
Gallatin County in northern Kentucky...
* Until 1100 PM EDT.
* At 1028 PM EDT, a severe thunderstorm capable of producing a
tornado was located over Warsaw, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Warsaw, Florence,
Glencoe, Stewartsville, Ryle, Northcutt, Big Bone Lick, Interstate
71 at US Route 127, Steele Bottom, Bracht, Gardnersville, Fiskburg,
Beaverlick, Sherman, Egypt Bottom and US Route 42 at State Route
184.
This includes the following Interstates...
I-71 in Kentucky between mile markers 59 and 77.
I-75 in Kentucky between mile markers 152 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3867 8478 3872 8479 3871 8481 3870 8481
3871 8483 3870 8484 3876 8499 3878 8497
3878 8494 3880 8489 3879 8481 3883 8483
3886 8479 3888 8478 3889 8480 3890 8485
3895 8480 3882 8438 3859 8458
TIME...MOT...LOC 0228Z 285DEG 40KT 3879 8486
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KC2 follow-up statements
556
WWUS51 KILN 090239 RRB
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1039 PM EDT Wed Apr 8 2020
KYC015-037-077-081-117-191-090300-
/O.CON.KILN.TO.W.0005.000000T0000Z-200409T0300Z/
Kenton KY-Campbell KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
1039 PM EDT Wed Apr 8 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR SOUTHERN
KENTON...SOUTH CENTRAL CAMPBELL...SOUTHERN BOONE...NORTHERN GRANT...
NORTHWESTERN PENDLETON AND EASTERN GALLATIN COUNTIES...
At 1039 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Dry Ridge, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Glencoe, Munk,
Stewartsville, Ryle, Morning View, Northcutt, Williamstown Lake,
Bracht, Gardnersville, Napoleon, Knoxville, Fiskburg, Beaverlick,
Sherman, Verona and Piner.
This includes the following Interstates...
I-71 in Kentucky between mile markers 65 and 77.
I-75 in Kentucky between mile markers 152 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3867 8478 3872 8479 3871 8481 3870 8481
3871 8482 3870 8484 3877 8479 3881 8476
3884 8472 3891 8468 3882 8438 3859 8458
TIME...MOT...LOC 0239Z 289DEG 49KT 3872 8467
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KC281
WWUS51 KILN 090252
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1052 PM EDT Wed Apr 8 2020
KYC015-037-077-081-117-191-090302-
/O.EXP.KILN.TO.W.0005.000000T0000Z-200409T0300Z/
Kenton KY-Campbell KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
1052 PM EDT Wed Apr 8 2020
...THE TORNADO WARNING FOR SOUTHERN KENTON...SOUTH CENTRAL
CAMPBELL...SOUTHERN BOONE...NORTHERN GRANT...NORTHWESTERN PENDLETON
AND EASTERN GALLATIN COUNTIES WILL EXPIRE AT 1100 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM EDT for northern
Kentucky.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3867 8478 3872 8479 3871 8481 3870 8481
3871 8482 3870 8484 3877 8479 3881 8476
3884 8472 3891 8468 3882 8438 3859 8458
TIME...MOT...LOC 0252Z 285DEG 40KT 3868 8450
$$
KCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:55 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 8, 7:55 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 755 PM EDT Wed Apr 8 2020 .SYNOPSIS... A cold front will cross the region tonight and bring one more round of showers and thunderstorms. A few showers will follow Thursday and Thursday evening, with temperatures about 20 degrees cooler from today's highs expected on Thursday and Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Tornado Watch #91 is now in effect for a portion of the NWS Wilmington OH forecast area. Current surface analysis indicates a cold front extends from near Chicago to the southwest, with a wave of low pressure along the front in central Illinois, soon to move east into western Indiana. There is also a well-defined 850mb wave riding basically along with the front, and favorable divergence aloft ahead of a very well defined 500mb jet streak. Large scale ascent ahead of these features has led to lots of convection developing within the warm sector -- discrete cells in and near southern Illinois, and clusters of cells (with a few isolated supercells) closer to the cold front further north. Over the next few hours, as these storms make their way into the ILN CWA, these storms are expected to continue to grow upscale into a linear feature (perhaps a bowing MCS) with some potential for continued discrete development ahead of it. The model signal has been very consistent with regards to MCS/bow/QLCS type storm morphology affecting the southwestern quadrant of the ILN CWA in the 02Z-03Z time frame, then spreading ESE from there in the 04Z-06Z time frame. This forecast still appears to be on track. The biggest question mark with regards to the severe threat tonight is with low-level moisture. Dewpoints mixed out impressively today, with T/Td depressions of over 30F being observed all across the ILN forecast area. Looking at model theta-e projections, it is clear that there will be an impressive but short-lived surge of moisture coming into the area, but only in the 2-3 hours immediately before the storms arrive. With light and variable winds observed in the Cincinnati area at 7PM, it is expected that this switch to SSW flow is about to begin. If the boundary layer is not able to appreciably moisten, surface-based instability may be somewhat limited by inhibition. This would end up supporting an outflow-dominant storm mode and in that case, the dry air could actually end up exacerbating the threat for strong wind. What will keep these storms strong, regardless of the above, is the combination of strong forcing, strong deep-layer shear, and steep mid-level lapse rates. Though the questions about boundary layer stability may also inhibit tornado potential, the 0-1km shear (which does include some turning very low to the ground) is at least a little bit concerning, along with the presence of the surface wave and a pseudo-warm frontal boundary that the storms might be running along. Ultimately, the main issue tonight is expected to be a wind damage threat, with at least some potential for swaths of significant wind damage. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Temperatures will be hard pressed to recover more than a handful of degrees on Thursday given the cold advection and northwest winds 15-20 mph gusting to 30 mph. This will make it feel a good 10-15 degrees colder than ambient temperatures. After our past few days of high temps in the 70s, it will definitely feel blustery. Highs will range from the upper 40s to lower 50s, maxing out around noon or the early afternoon. Cold air may also present enough overturning in the daytime for some scattered showers. During the evening, an area of showers is expected to cross nnw to sse as an energetic upper trough oriented w-e crosses in the early evening. The upper dynamics will help to push a secondary surface pressure trough/wind shift southward ahead of it. Low temperatures will be fairly uniform with a good wnw wind overnight, ranging from 33-35 for most of the area. This could present an issue with a freeze warning becoming necessary, but there is not any real threat of frost given the wind speed. Given expected convective weather tonight, will not include mention of this potential freeze until after this threat is over. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Surface high pressure will build east across the Tennessee Valley to the Carolina Coast Friday into Saturday. This will keep us mainly dry and cool through the end of the week. Temperatures on Friday will be 10 to 15 degrees below normal with highs in the mid 40s to lower 50s. Friday night will also be cool with lows in the lower 30s and areas of frost likely. Mid level short wave energy will eject out of the southern Plains Saturday night into Sunday helping to carve out a broad upper level trough over much of the CONUS through mid week. An associated strengthening surface low will lift northeast across the Ohio Valley/Great Lakes region Sunday night into Monday. Models continue to struggle with the timing/placement/strength of the surface low but both the GEFS and ECMWF means keep the surface low just off to our west as it tracks up toward the Great Lakes. This will lead to an increasing chance of showers Sunday into Sunday night and will allow for some categorical pops to overspread the region. Degree of destabilization is somewhat in doubt ahead of the low, but given the possible strength of the low, will at least allow for a slight chance of thunder. Ahead of the low, temperatures will moderate through the weekend. Highs on Saturday will be in 50s, with highs on Sunday in the upper 50s to lower 60s. There are a lot of model differences late in the period. Will hang on to some lower end pops given the upper level trough and potential for weak disturbances working through. This will also result in well below normal temperatures through mid week. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Two main concerns for the TAFs in the next 24 hours. First is the potential for thunderstorms tonight. Storms are expected to move across the TAF sites between 02Z and 06Z. There is high confidence in thunderstorms with IFR conditions occurring at KCVG/KLUK/KILN, and moderate confidence at KDAY/KCMH/KLCK. In addition, the storms at KCVG/KLUK/KILN may produce strong to severe winds. Gusts have been included in tempo groups at these airports, and these gusts may need to be increased in future forecasts. Some MVFR ceilings and continuing showers are expected behind the storms, and after a few hours, a front will move through the area. This front will switch winds to the northwest, and these winds will then gradually increase through the rest of the overnight and into tomorrow. This is the second item of concern for the TAFs. VFR conditions are expected tomorrow, but as wind gusts continue to increase, they will get to around 30 knots. There is some chance of winds exceeding 35 knots, and thus these wind gusts tomorrow morning/afternoon may need to be increased in future TAFs as well. Some clouds and a chance of showers will move back into the airports late tomorrow afternoon / tomorrow evening, but VFR conditions are expected. OUTLOOK...MVFR conditions and thunderstorms are possible Sunday and Sunday night. Gusty winds are possible on Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Hatzos SHORT TERM...Franks LONG TERM...JGL AVIATION...Hatzos
Hazardous weather outlook, Apr 8, 4:14 PM EDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 414 PM EDT Wed Apr 8 2020 INZ066-073>075-080-KYZ089>100-OHZ077>079-091200- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown- 414 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Tonight. Thunderstorms will move southeast across the region later this evening into the early morning hours. Damaging winds, large hail, heavy rainfall, and isolated tornadoes will be possible with the storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Frost will be possible Friday night into Saturday morning as temperatures drop into the lower 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed, while following all local, state and CDC guidelines. INZ050-058-059-OHZ042-051>054-060>064-070>074-080>082-088-091200- Wayne-Fayette IN-Union IN-Darke-Miami-Champaign-Clark-Madison-Preble- Montgomery-Greene-Fayette OH-Pickaway-Butler-Warren-Clinton-Ross- Hocking-Highland-Adams-Pike-Scioto- 414 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Thunderstorms will move southeast across the region later this evening into the early morning hours. Damaging winds, large hail, heavy rainfall and an isolated tornado will be possible with the storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Frost will be possible Friday night into Saturday morning as temperatures drop into the lower 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines. OHZ026-034-035-043>046-055-056-065-091200- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Franklin OH- Licking-Fairfield- 414 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Thunderstorms will be possible later this evening into the early morning hours. Damaging winds and large hail are the main threat, but a tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Frost will be possible Friday night into Saturday morning as temperatures drop into the lower 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines.
In the hours before
Local storm report, Apr 8, 10:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL MASON 39.36N 84.31W
04/08/2020 M1.00 INCH WARREN OH PUBLIC
&&
JEGLocal storm report, Apr 8, 10:13 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST KOXD OXFORD MIAMI APT 39.50N 84.78W
04/08/2020 M52 MPH BUTLER OH AWOS
&&
JEGLocal storm report, Apr 8, 10:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL MONROE 39.44N 84.36W
04/08/2020 M1.00 INCH BUTLER OH TRAINED SPOTTER
&&
CAMPBELLLocal storm report, Apr 8, 10:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 4 W BLUE ASH 39.25N 84.46W
04/08/2020 M1.25 INCH HAMILTON OH AMATEUR RADIO
&&
CAMPBELLLocal storm report, Apr 8, 10:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL HAMILTON 39.40N 84.56W
04/08/2020 M1.00 INCH BUTLER OH PUBLIC
&&
JEGLocal storm report, Apr 8, 10:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND DMG COLERAIN TOWNSHIP 39.26N 84.63W
04/08/2020 HAMILTON OH TRAINED SPOTTER
NUMEROUS TREES DOWN AND PEA-SIZED HAIL
&&
JEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:46 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 59 min |
| Apr 8, 10:13 PM EDT | Tornado Warning | ILN | Boone, Gallatin | 32 min |
| Apr 8, 10:15 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 45 min |
| Apr 8, 10:23 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 39 min |
| Apr 8, 10:34 PM EDT | Tornado Warning | ILN | Campbell, Kenton | 26 min |
| Apr 8, 10:42 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Pendleton | 48 min |
| Apr 8, 10:48 PM EDT | Tornado Warning | ILN | Bracken, Campbell, Grant, Kenton, Pendleton | 22 min |
| Apr 8, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Owen, Pendleton, Robertson | 52 min |
| Apr 8, 11:03 PM EDT | Tornado Warning | ILN | Bracken, Mason, Pendleton, Robertson | 31 min |
| Apr 8, 11:06 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 54 min |
| Apr 8, 11:23 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 60 min |
| Apr 8, 11:44 PM EDT | Tornado Warning | ILN | Lewis | 20 min |
| Apr 9, 3:49 PM EDT | Freeze Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 12 hr |
| Apr 9, 3:49 PM EDT | Freeze Warning | ILN | Boone, Campbell, Kenton | 17 hr |
Nearby
Tornado Warnings in Kentucky, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.